Citation:
E. S. Vasilevskaya, T. A. Suslina, “Homogenization of parabolic and elliptic periodic operators in L2(Rd) with the first and second correctors taken into account”, Algebra i Analiz, 24:2 (2012), 1–103; St. Petersburg Math. J., 24:2 (2013), 185–261
\Bibitem{VasSus12}
\by E.~S.~Vasilevskaya, T.~A.~Suslina
\paper Homogenization of parabolic and elliptic periodic operators in $L_2(\mathbb R^d)$ with the first and second correctors taken into account
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 2
\pages 1--103
\mathnet{http://mi.mathnet.ru/aa1274}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3013323}
\zmath{https://zbmath.org/?q=an:06208262}
\elib{https://elibrary.ru/item.asp?id=20730148}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 2
\pages 185--261
\crossref{https://doi.org/10.1090/S1061-0022-2013-01236-2}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000331547800001}
\elib{https://elibrary.ru/item.asp?id=20431538}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84873515858}
Linking options:
https://www.mathnet.ru/eng/aa1274
https://www.mathnet.ru/eng/aa/v24/i2/p1
This publication is cited in the following 21 articles:
S. E. Pastukhova, “Error estimates taking account of correctors in homogenization of elliptic operators”, Sb. Math., 215:7 (2024), 932–952
S. E. Pastukhova, “L2-otsenki pogreshnosti usredneniya parabolicheskikh uravnenii s uchetom korrektorov”, SMFN, 69, no. 1, Rossiiskii universitet druzhby narodov, M., 2023, 134–151
T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154
V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375
Senik N.N., “Homogenization For Locally Periodic Elliptic Operators”, J. Math. Anal. Appl., 505:2 (2022), 125581
S. E. Pastukhova, “Improved resolvent approximations in homogenization of second order operators with periodic coefficients”, Funct. Anal. Appl., 56:4 (2022), 310–319
S. E. Pastukhova, “Approximations of Resolvents of Second Order Elliptic Operators with Periodic Coefficients”, J Math Sci, 267:3 (2022), 382
Dorodnyi M.A., “Operator Error Estimates For Homogenization of the Nonstationary Schrodinger-Type Equations: Sharpness of the Results”, Appl. Anal., 2021
M. A. Dorodnyi, T. A. Suslina, “Homogenization of the hyperbolic equations with periodic coefficients in Rd: Sharpness of the results”, St. Petersburg Math. J., 32:4 (2021), 605–703
Suslina T.A., “Homogenization of Higher-Order Parabolic Systems in a Bounded Domain”, Appl. Anal., 98:1-2, SI (2019), 3–31
M. A. Dorodnyi, “Homogenization of periodic Schrödinger-type equations, with lower order terms”, St. Petersburg Math. J., 31:6 (2020), 1001–1054
M. A. Dorodnyi, T. A. Suslina, “Spectral approach to homogenization of hyperbolic equations with periodic coefficients”, J. Differ. Equ., 264:12 (2018), 7463–7522
D. I. Borisov, A. I. Mukhametrakhimova, “The Norm Resolvent Convergence for Elliptic Operators in Multi-Dimensional Domains with Small Holes”, J Math Sci, 232:3 (2018), 283
T. A. Suslina, “Spectral approach to homogenization of nonstationary Schrödinger-type equations”, J. Math. Anal. Appl., 446:2 (2017), 1466–1523
Pastukhova S.E., “Large-Time Asymptotics of the Fundamental Solution to a Periodic Diffusion Equation and Its Applications”, Proceedings of the International Conference Days on Diffraction (Dd) 2017, eds. Motygin O., Kiselev A., Goray L., Suslina T., Kazakov A., Kirpichnikova A., IEEE, 2017, 258–263
T. A. Suslina, “Homogenization of Schrödinger-Type equations”, Funct. Anal. Appl., 50:3 (2016), 241–246
Yu. M. Meshkova, T. A. Suslina, “Homogenization of initial boundary value problems for parabolic systems with periodic coefficients”, Appl. Anal., 95:8 (2016), 1736–1775
Yu. M. Meshkova, T. A. Suslina, “Homogenization of Solutions of Initial Boundary Value Problems for Parabolic Systems”, Funct. Anal. Appl., 49:1 (2015), 72–76
S. E. Pastukhova, “Approximation of the Exponential of a Diffusion Operator with Multiscale Coefficients”, Funct. Anal. Appl., 48:3 (2014), 183–197
S. E. Pastukhova, “Approximations of the operator exponential in a periodic diffusion problem with drift”, Sb. Math., 204:2 (2013), 280–306